# SDR DJFA2006244

- Difficulty date: May 7, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N686TA
- Make and model: Beech 400A
- Aircraft serial: RK328
- Aircraft time: 4,162 hours, 3,458 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104641
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 4,162 hours, 3,458 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER BRACKET INSPECTION AS PART OF THE 'B' LEVEL INSPECTION THE LEFT INBOARD HORIZONTAL STABILIZER NOSE RIB STRUCTURE WAS FOUND CRACKED NEXT TO THE SIDE ROLLER ATTACH BRACKET.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN BEECHJET COMMUNIQUÉ' NUMBER 70.  THE HORIZONTAL STABILIZER ASSEMBLY WAS REMOVED AND THE LEFT INBOARD LEADING EDGE ROLLER SUPPORT RIB WAS REPLACED IN ACCORDANCE WITH THE BEECHJET STRUCTURAL REPAIR MANUAL.  THE HORIZONTAL STABILIZER WAS REINSTALLED TO THE AIRCRAFT.  SATISFACTORY RIGGING AND OPERATIONAL CHECKS WERE COMPLETED FOLLOWING THE INSTALLATION.  THE AIRCRAFT WAS RETURNED TO SERVICE.
